# SDR QMLA2016110516124

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N541LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0509
- Aircraft time: 6,524 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTED ALL AIR CONDITIONER ELECTRICAL BLOWERS, MEDICAL EQUIPMENT, CHARGING BANKS, PELICAN RACK, AND ACCESSIBLE ELECTRICAL COMPONENTS, AS WELL AS RAN AIRCRAFT FOR A FULL 15 MINUTES WITH AIR CONDITIONER ON HIGH AND ALL ELECTRICAL EQUIPMENT PLUGGED IN AND ALL INTERIOR LIGHTS ILLUMINATED AND COULD NOT DUPLICATE SMELL.
